Jump to content

Search the Community

Showing results for tags 'mercuryheavy metal'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. I recently have been working on cleansing my system. i was on several pscyh drugs over the years but olanzapine was hell on steroids. i am on my third year of symptoms. the term 'mad as a hatter' comes from chronic mercury exposure while making hats. looking back on my insanity during withdrawal i have to consider my own mercury exposure and its role in my withdrawal symptoms. while discontinuing olanzapine, i developed verbal tics and jerking movements, similar to tourettes syndrome. there is an article on pubmed of a case from olanzapine withdrawal causing tics. ironically, olanzapine i
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy